# SDR SWAA2020031242393

- Difficulty date: February 18, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKATE ANGLE IS CHAFED AT 1108-1110, W.L. 306, R.B.L. 14.         REMOVED AND CUT CLOSURE ANGLE 5" FWD AND AFT OF DAMAGE CUT AT BS 1108-1110, WL306, RBL14 IAW 53-80-71-2R-6. ACCOMPLISHED REPAIR IAW SRM 53-80-71-2R-6. APPLIED CHEMICAL CONVERSION COATING AND PRIMED IAW SRM 51-20-01 AND SOPM 20-44-04. APPLIED EXTERIOR FINISHES IAW AMM 51-21-00 APPLIED RESISTANT TEFLON COATING IAW SOPM 20-44-09
